Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

just out of the shower.

My skin has been OK lately. I have been on Minocycline for about a month now and its going pretty well. I had this horrible breakout on Christmas sad.png which left me with large red marks that i'm still healing from. I recently had a doctors appointment and started crying infront of her because I was so frusterated. I asked my regular doctor if I could try anything else because my acne would clear up for a week, then I would get a breakout and go back to square one. She gave me differen gel and now I take Minocycline (50mg) twice a day instead of once. There is not one day where I dont get a pimple, even though sometimes they may be small. My acne is really persistent even though it is mild. I really would like to go on Accutane because everytime I get a breakout I completly go back to square one. Also, I would have to deal with the redmarks that the severe breakout left for atleast a month. I have my first derm appointment in the end of Jan. and i'm going to try for a extremely small dose of accutane.. I plan to tell the derm all the things i've tried, the emotional effects (i quit sports, spent tons of $, created distance from people, etc. and also i'm going to bring a picture of my commn severe breakouts so he will see what actualy happens. I have seriously tried everything, retinoids, b.p, sacylic acid, minocycline, batrim, tetracycline, skin care systems, change in diet, herbal remedies..

I know it may seem like i'm complaining over nothing, but acne has had an extremely bad emotional effect on me. Sometimes my red marks just stick out so bad I feel hideous.

edit: flash didn't pick up some of the pimples

ps. comments would help! lol.gif

    From the album:

    Ugh.

    • 15 pictures
    • 0 comments
    • 13 image comments

    Photo Information for just out of the shower.

    Camera information


      Recommended Comments

      Im not sure if the one picture i uploaded showed up yet.... but i feeel like we have the same kind of acne issue. Looking at your skin it looks fine to me....but i know what you mean when you say that one week you clear up and then the next week your back to square one. I was on Ortho-Tri for a year or so and i stopped taking it because i wasnt 100% satisfied....it did clear up my skin a lot.... or so people would say. But it made me burn so bad...and i tan alot! and kindd of left me w. brown marks. So I came off birth control and my face was one week horrible the next really gooood. Its so annoying because ive found no pattern to all this madnesss! no pattern what so ever. I dont know what is causing it..?? It must just be hormones right???? but like you im UP to here!! and absolutelyyyy annoyed. I dont go out when my face is the least bit broken out because i feel like i have an image to keep up...like when im clear ...im happy and get dresssed up & look pretty ..but when im broken out j. a little im depresssed....like so depressed i cant think of anything else. Ive tried everything i feel like that u can buy in CVS. My Derm gave me Retin A. BUT of coarse my face was perfect when I saw her.....so she didnt seem to think my skin was bad at alll. I go and see her in 2 weeeks...and i made sure i took a picture of my bad break out...Sorrry this post is so long!! anyways im on Yaz right now and its been 5 months...no big changes :D :D :D little less cystic zits i guess........oh by the way proactives face mask works goood for overnight spot treating..... Pro-actives system didnt work for me.... but the only thing i continue to buy in the face maskk...it reduces redness i think.

      Share this comment


      Link to comment

      Create an account or sign in to comment

      You need to be a member in order to leave a comment

      Create an account

      Sign up for a new account in our community. It's easy!

      Register a New Account

      Sign in

      Already have an account? Sign in here.

      Sign In Now
      ×